Article
Uniform Exponential Stability for Time Varying Linear Dynamic Systems over Time Scales
Authors
and
Abstract
This paper proves the uniform exponential stability of the time varying linear dynamic system $x^{\Delta}(r) = G(r)x(r)$, $r \in \mathbb{T}$ in terms of boundedness of solution of the following Cauchy problem:
$W^{\Delta}(r) = G(r)W(r) + \omega(r)$, $0 \le r \in \mathbb{T}$, $W(0) = v_0$
where $\mathbb{T}$ denotes time scale, $G(r)$ is a matrix valued function, $\omega(r)$ is a bounded function on $\mathbb{T}$ and $v_0 \in \mathbb{C}^m$. In this note we prove the results that have the above result as an immediate corollaries.
Keywords
Uniform exponential stability, Time scale, Cauchy problem
Citation
Shah, S. O. & Zada, A. (2017). Uniform exponential stability for time varying linear dynamic systems over time scales. Journal of Analysis & Number Theory, 5(2), 115–118. https://doi.org/10.18576/jant/050205
S. O. Shah and A. Zada, “Uniform exponential stability for time varying linear dynamic systems over time scales,” Journal of Analysis & Number Theory, vol. 5, no. 2, pp. 115–118, 2017, doi: 10.18576/jant/050205.
Shah SO, Zada A. Uniform exponential stability for time varying linear dynamic systems over time scales. Journal of Analysis & Number Theory. 2017;5(2):115–118. doi:10.18576/jant/050205.
Shah, S. O. and Zada, A. (2017), ‘Uniform exponential stability for time varying linear dynamic systems over time scales’, Journal of Analysis & Number Theory, 5(2), pp. 115–118. Available at: https://doi.org/10.18576/jant/050205.
Shah, Syed Omar, and Akbar Zada. “Uniform Exponential Stability for Time Varying Linear Dynamic Systems Over Time Scales.” Journal of Analysis & Number Theory, vol. 5, no. 2, 2017, pp. 115–118. https://doi.org/10.18576/jant/050205.
Shah, Syed Omar, and Akbar Zada. “Uniform Exponential Stability for Time Varying Linear Dynamic Systems Over Time Scales.” Journal of Analysis & Number Theory 5, no. 2 (2017): 115–118. https://doi.org/10.18576/jant/050205.
Export citation
Published by: Engineering Journals


